# SDR SIMA982943

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 307-339
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT LOWER ICE GUARD FS 307 TO 339 AND SL 1622 TO 1623 CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED FILLER, PACKER AND DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
